MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETCF3232C49E
Medical Device Problem Codes Difficult to Insert (1316); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the index procedure for treatment of an aneurysm, the etcf3232c49e stent graft could not be flushed and guidewires were unable not pass through the device's lumen.The device was retrieved from a vehicle on a very cold day, and it was suspected that the it may have frozen when saline was pushed through.The patient received treatment with another device.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received: when the device was taken from the vehicle it was just opened and attempted to be flushed and its unknown if there was any issues prior to flushing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis the device was received with the external slider and the backend wheel in the home position.The front grip had been removed from the device and damage was evident to the distal end of the screw gear.Deformation was evident to the graft cover at the proximal end and at the stent stop.An in-house 0.035-inch guidewire was backloaded through the tapered tip and exited the guidewire lumen flush port with resistance felt at the stent stop.The device could be flushed with no issues.No other deformation was evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24466567
Report Number9612164-2026-01041
Device Sequence Number10277399
Product Code MIH
UDI-Device Identifier00613994991454
UDI-Public(01)00613994991454(17)270212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETCF3232C49E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/11/2026
04/01/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/12/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale